MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL EXPRESSEW; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDOS INTERNATIONAL SàRL EXPRESSEW; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 288235
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The complaint device was discarded by the customer, therefore not returned to depuy synthes and unavailable for a physical evaluation.Given that no lot/serial number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot/serial number becomes available, the mre review will be performed.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.E1: the reporter¿s complete facility address was not provided.
 
Event or Problem Description
It was reported that during an arthroscopic rotator cuff repair (arcr) surgical procedure, the exprsew iii ac+ rtn plate 1ea could not be attached to autocaputure even though it was used in a normal way.The surgery was completed with no issues using new implant.There was no surgical delay and no harm to the patient.The device was brand new and the first use when the issue occurred.No further information is available.

Brand Name
EXPRESSEW
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle
SZ  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25615640
Report Number1221934-2026-02781
Device Sequence Number16001213
Product Code LXH
UDI-Device Identifier10886705027125
UDI-Public(01)10886705027125(10)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number288235
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown